# SDR ASAA0180103

- Difficulty date: March 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT, COCKPIT EMERGENCY EXIT LIGHTS FOUND INOPERATIVE.  REPLACED BATTERIES.  EXIT LIGHTS OPERATED PROPERLY.  (M)
